Alert archive / New Jersey / Special Marine Warnings in 2017

Special Marine Warning 11, NWS Philadelphia/Mount Holly

March 1, 2017

NWS Philadelphia/Mount Holly issued this special marine warning at Mar 1, 2017, 4:00 PM EST. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 1, 2017, 4:00 PM EST (21:00 UTC)
Expired
Mar 1, 2017, 5:00 PM EST
In force
60 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.0 in
Wind
34.0 mph

The radar

The Philadelphia radar (KDIX), 100 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2017-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 127 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2017-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 287 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
127 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
840 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
287 m²/s²
0-3 km storm-relative helicity
274 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

896 
WHUS51 KPHI 012100
SMWPHI
ANZ451>455-471>473-475-012200-
/O.NEW.KPHI.MA.W.0011.170301T2100Z-170301T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 PM EST WED MAR 1 2017

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
 
  COASTAL AND OUTER WATERS FROM MANASQUAN INLET TO FENWICK ISLAND
DE...

* UNTIL 500 PM EST

* AT 400 PM EST...SHOWERS WERE LOCATED ALONG A LINE EXTENDING FROM
  NEAR LITTLE EGG REEF TO 6 NM EAST OF ATLANTIC CITY REEF TO NEAR
  BUOY 2FB TO 9 NM EAST OF INDIAN RIVER INLET BRIDGE...MOVING EAST AT
  70 KNOTS.

  HAZARD...WIND GUSTS 34 KNOTS OR GREATER. 

  SOURCE...RADAR INDICATED. 

  IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND 
           SUDDENLY HIGHER WAVES. 

* LOCATIONS IMPACTED INCLUDE...
  28-MILE WRECK...FIVE FATHOMS BUOY...BUOY 2FB...LITTLE EGG REEF...
  ATLANTIC CITY REEF...BUOY 4FB...
  DEEPWATER REEF AND GARDEN STATE SOUTH REEF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO SAFE HARBOR IMMEDIATELY AS GUSTY WINDS AND HIGH WAVES ARE
EXPECTED.

&&

LAT...LON 3947 7338 3905 7368 3878 7396 3870 7415
      3865 7416 3857 7501 3889 7463 3923 7432
      3957 7419 3971 7330
TIME...MOT...LOC 2100Z 261DEG 69KT 3951 7423 3923 7415 3889 7446 3863
7487

HAIL...0.00IN
WIND...>34KTS

$$

33
2 follow-up statements
025 
FZUS71 KPHI 012137
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
437 PM EST WED MAR 1 2017

ANZ451>455-475-012146-
/O.CAN.KPHI.MA.W.0011.000000T0000Z-170301T2200Z/
437 PM EST WED MAR 1 2017

...THE SPECIAL MARINE WARNING IS CANCELLED...

THE AFFECTED AREAS WERE...
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM...
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM...
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20
NM...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20
NM...
WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40 NM...

  COASTAL WATERS FROM MANASQUAN INLET NJ TO FENWICK ISLAND DE OUT 20
NM...
  OUTER WATERS FROM CAPE MAY NJ TO FENWICK ISLAND DE OUT 20 TO 40
NM...

THE SHOWERS WITH GUSTY WINDS HAVE MOVED OUT OF THE WARNED AREA, AND 
NO LONGER POSE A SIGNIFICANT THREAT TO BOATERS.

LAT...LON 3899 7375 3908 7404 3916 7408 3964 7376
      3971 7330 3947 7338 3905 7368
TIME...MOT...LOC 2136Z 261DEG 69KT 3961 7338 3933 7330 3899 7362 3874
7403

$$

ANZ471>473-012200-
/O.CON.KPHI.MA.W.0011.000000T0000Z-170301T2200Z/
437 PM EST WED MAR 1 2017

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 500 PM EST...

FOR THE FOLLOWING AREAS...
WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...
WATERS FROM LITTLE EGG INLET NJ TO GREAT EGG INLET NJ OUT 20 TO 40
NMY FROM 20 TO 40 NM...
WATERS FROM MANASQUAN INLET NJ TO LITTLE EGG INLET NJ OUT 20 TO 40
NM...

AT 436 PM EST...SHOWERS WERE LOCATED ALONG A LINE EXTENDING FROM 30 
NM EAST OF GARDEN STATE NORTH REEF TO 40 NM EAST OF GARDEN STATE 
SOUTH REEF TO 34 NM SOUTHEAST OF ATLANTIC CITY REEF TO 16 NM 
SOUTHEAST OF DEEPWATER REEF...MOVING EAST AT 70 KNOTS.

HAZARD...WIND GUSTS 34 KNOTS OR GREATER. 

SOURCE...RADAR INDICATED. 

IMPACT...SMALL CRAFT COULD BE DAMAGED IN BRIEFLY HIGHER WINDS AND 
         SUDDENLY HIGHER WAVES. 

SHOWERS WILL REMAIN OVER MAINLY OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO SAFE HARBOR IMMEDIATELY AS GUSTY WINDS AND HIGH WAVES ARE
EXPECTED.

&&

LAT...LON 3899 7375 3908 7404 3916 7408 3964 7376
      3971 7330 3947 7338 3905 7368
TIME...MOT...LOC 2136Z 261DEG 69KT 3961 7338 3933 7330 3899 7362 3874
7403

HAIL...0.00IN
WIND...>34KTS

$$

33
437 
FZUS71 KPHI 012154
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
454 PM EST WED MAR 1 2017

ANZ471>473-012203-
/O.EXP.KPHI.MA.W.0011.000000T0000Z-170301T2200Z/
454 PM EST WED MAR 1 2017

...THE SPECIAL MARINE WARNING WILL EXPIRE AT 500 PM EST...

THE AFFECTED AREAS WERE... 
WATERS FROM GREAT EGG INLET NJ TO CAPE MAY NJ OUT 20 TO 40 NM...
WATERS FROM LITTLE EGG INLET NJ TO GREAT EGG INLET NJ OUT 20 TO 40
NMY FROM 20 TO 40 NM...
WATERS FROM MANASQUAN INLET NJ TO LITTLE EGG INLET NJ OUT 20 TO 40
NM...

THE SHOWERS WITH GUSTY WINDS ARE MOVING OUT OF THE AREA AND WILL NO 
LONGER POSE A SIGNIFICANT THREAT TO BOATERS.

LAT...LON 3899 7375 3908 7404 3916 7408 3964 7376
      3971 7330 3947 7338 3905 7368
TIME...MOT...LOC 2153Z 261DEG 69KT 3966 7297 3938 7289 3904 7321 3879
7362

$$

33

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Mar 1, 3:58 PM EST, 2 minutes earlier.

Area forecast discussion, Mar 1, 3:58 PM EST, 2 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
358 PM EST Wed Mar 1 2017

.SYNOPSIS...
A strong cold front will move across the area tonight. Strong
low pressure will move out of New England tonight and into the
Canadian Maritimes Thursday. A clipper low will move across the
area on Friday. High pressure will affect the area Saturday
night into Sunday. A warm front will lift north of the area
Sunday night into Monday morning. A cold front is expected to
move across the area Tuesday night.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
The segmented squall line extended through New Jersey and
southern Delaware around 3:30 PM. It should be well off the
coast by 5:00 PM. We have cancelled the Severe Thunderstorm
Watch for southeastern Pennsylvania, northern Delaware and
northeastern Maryland. Also, we were able to remove Hunterdon
County, New Jersey from the watch.

Clouds and scattered showers are expected this evening in
advance of the cold front. There could be some isolated thunder,
especially in northeastern Maryland, Delaware and southern New
Jersey.

The strong cold front is expected to sweep across our region
from west to east during the hours around midnight. The frontal
passage is expected to bring an end to the potential for showers
along with a decrease in cloud cover over our southern and
central counties.

The surge of cold air and the resulting atmospheric mixing will
cause a gusty west northwest wind to develop late tonight. We
are anticipating wind gusts around 45 MPH in Berks County, the
Lehigh Valley, the Poconos and northern New Jersey, especially
in the elevated terrain of those areas. As a result, we have
issue a Wind Advisory for those locations. It begins at 10:00
PM.

After the cold front passes, temperatures should fall into the
30s up north and into the 40s elsewhere.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
Dry air will continue to push into our region on a gusty west
northwest wind on Thursday. We are anticipating mostly sunny
conditions in our central and southern counties with some cold
advection clouds up north.

The Wind Advisory will continue for our northern counties until
1:00 PM to allow the pressure gradient some time to relax
bringing an end to the potential for 45 MPH gusts.

High temperatures on Thursday are forecast to range from the
upper 30s in the elevated terrain of the Poconos and
northwestern New Jersey to the lower 50s in southern Delaware.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
The strong wind gusts from the daytime Thursday will drop off
and diminish overnight Thursday. A clipper system will be
making its way through the Ohio River Vally overnight Thursday
and into our area on Friday. There remains some differences
between the models. The GFS is the fastest and farthest south
with the actual low and precipitation bringing in across the
southern half. The NAM is slightly north with the low and
slower, bringing the precip across the northern half of the
area. The SREF and the ECMWF spread it across basically the
entire area. Not confident we'll get it as far north as the NAM
and SREF show as the low is forecast to skirt across Maryland,
Delware, and southern New Jersey. But we will keep a chance of
showers everywhere, with the most likely area across southeast
Pennsylvania, southern New Jersey and the Delmarva. The airmass
with this clipper is expected to be quite a bit cooler than
we've been lately. With the cold temperatures, precipitation
will likely begin as snow for most areas, especially if it
falls early in the day. It's possible that the far southern
areas of New Jersey and Delmarva may change to all rain, and
portions of northeast Pennsylvania and northwest New Jersey may
stay all snow. However, areas in between may mix with rain at
times during the day if temperatures warm up enough. Any snow
that does occur is expected to be less than an inch of
accumulation.

As the low pulls away during the day Friday, precipitation will
come to an end and winds will begin to increase and continue
into the overnight hours Friday night. Winds are expected to
gust 20-30 mph later in the day and overnight Friday. Saturday
will continue to be a gusty day as the strong pressure gradient
will remain and no precipitation is expected during the day
Saturday.

High pressure will build across the area Saturday night into
Sunday. A dry forecast will remain in place, and winds will be
much lighter than they were Friday night and Saturday. Below
normal conditions are expected Friday night through Sunday.

On Sunday night, a warm front is expected to lift across the
area as return flow develops. As a weak short wave/vorticity
impulse slides across the area, some light precipitation could
develop across eastern Pennsylvania and central/northern New
Jersey. It is possible that a wintry mix may fall with this
precipitation, but it is too early to determine the thermal
profile, so for now we will just keep rain/snow as the
precipitation types.

Monday during the day is expected to be precipitation free as
drier air moves across the area. However, there is a chance for
showers overnight Monday into Tuesday morning as an area of
enhanced moisture and lift slides across the area. The best
chance for precipitation is expected across northeast
Pennsylvania and northern New Jersey.

A cold front is expected to move across the area Tuesday night.
This will lead to a chance of showers overnight Tuesday,
although there is also a chance of showers during the day with
moisture building with the return flow and a couple of short
wave/vorticity impulses sliding across the area during the day

Conditions will then dry out behind the frontal boundary on
Wednesday. Winds will likely get gusty behind the front late
Tuesday night and continue into Wedensday with gusts at least
20-30 mph.

&&

.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

The main line of showers and thunderstorms will pass off the coast
by 2200Z. We are anticipating scattered showers this evening with
conditions varying between VFR and MVFR.

A strong cold front from the west is expected to pass across our TAF
sites between 0400Z and 0600Z. Conditions are forecast to be VFR
from the time of the frontal passage until the end of the TAF period
with a decrease in cloud cover.

A southwest wind around 10 to 20 knots may decrease a bit this
evening. Once the cold front passes, the west northwest wind will
increase to 15 to 25 knots with gusts into the 30s.

OUTLOOK...

Thursday night...VFR expected through the night.

Friday...Conditions lowering to MVFR, possibly IFR with snow or rain
showers possible. Winds becoming gusty Friday afternoon.

Friday night-Saturday...Generally VFR. Gusty northwest winds 20-25
knots.

Saturday night-Sunday...Generally VFR. Winds becoming less gusty.

Sunday night...Conditions lowering to MVFR overnight. Light
precipitation possible overnight, with a wintery mix possible.

Monday...Generally VFR, chance of MVFR CIGS.

&&

.MARINE...
We have simplified the marine headlines by removing the Small Craft
Advisory. We now simply have the Gale Warning in effect until 4:00
PM Thursday. It looks likely that we will have some additional gale
force gusts overnight.

The gusty southwest wind this evening should become west northwest
shortly after midnight with the arrival of a strong cold front. The
gusty west northwest wind will continue into Thursday.

Waves on our ocean waters should range from 5 to 8 feet. Waves on
Delaware Bay will favor 2 to 5 feet.

OUTLOOK...

Thursday night...Small Craft Advisory conditions expected early in
the night, subsiding overnight.

Friday-Saturday...Sub Small Craft Advisory conditions early. Winds
increase to advisory levels during the day Friday and continue
through Saturday.

Saturday night-Monday...Winds lower below advisory levels overnight
Saturday, and remain below advisory levels through Monday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory from 10 PM this evening to 1 PM EST Thursday for
     PAZ054-055-060>062.
NJ...Wind Advisory from 10 PM this evening to 1 PM EST Thursday for
     NJZ001-007-008.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 6 AM EST Thursday for ANZ430-431-
     450>455.
     Gale Warning from 6 AM to 4 PM EST Thursday for ANZ430-431-
     450>455.

&&

Synopsis...Robertson
Near Term...Iovino
Short Term...Iovino
Long Term...Robertson
Aviation...Iovino/Robertson
Marine...Iovino/Robertson
Hazardous weather outlook, Mar 1, 3:35 PM EST, 25 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
335 PM EST Wed Mar 1 2017

NJZ001-007-008-PAZ054-055-060>062-022045-
Sussex-Warren-Morris-Carbon-Monroe-Berks-Lehigh-Northampton-
335 PM EST Wed Mar 1 2017

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST
THURSDAY...

This Hazardous Weather Outlook is for northern New Jersey...east
central Pennsylvania and northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

DEZ001-MDZ008-012-015-019-020-NJZ009-PAZ070-071-101>106-022045-
New Castle-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Hunterdon-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
335 PM EST Wed Mar 1 2017

This Hazardous Weather Outlook is for northern Delaware...northeast
Maryland...northwest New Jersey and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

DEZ002>004-NJZ010-012>027-022045-
Kent-Inland Sussex-Delaware Beaches-Somerset-Middlesex-
Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-
335 PM EST Wed Mar 1 2017

...SEVERE THUNDERSTORM WATCH 58 IN EFFECT UNTIL 7 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for central Delaware...southern
Delaware...central New Jersey...northern New Jersey and southern
New Jersey.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

ANZ430-431-450>455-022045-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
335 PM EST Wed Mar 1 2017

...SEVERE THUNDERSTORM WATCH 58 IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 6 AM TO 4 PM EST THURSDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
 conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Mar 1, 3:04 PM EST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
304 PM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND GST     1 SW WINDWARD COVE      38.90N  76.20W
03/01/2017  M62 MPH          QUEEN ANNE'S       MD   MESONET

&&

CORRECTED COUNTY/STATE...LOCATION...EVENT

EVENT NUMBER PHI1700392

MEOLA
Special weather statement, Mar 1, 3:16 PM EST, 44 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
316 PM EST WED MAR 1 2017

NJZ016>019-021-022-027-012100-
Northwestern Burlington-Salem-Cumberland-Camden-Atlantic-Southeastern
Burlington-Gloucester-
316 PM EST WED MAR 1 2017

...A SHOWER WILL AFFECT NORTHWESTERN ATLANTIC...NORTHERN
CUMBERLAND...CENTRAL SALEM...CAMDEN...GLOUCESTER AND CENTRAL
BURLINGTON COUNTIES...

At 315 PM EST, a shower was located near Mullica Hill, or 15 miles
southwest of Gloucester City, moving east at 50 mph.

Winds in excess of 45 mph are possible with this shower.

Locations impacted include...
Evesham, Deptford, Voorhees, Medford, Glassboro, Lindenwold,
Hammonton, Bellmawr, Woodbury, Pitman, Clayton, Berlin, Tabernacle,
Shamong, Magnolia, Egg Harbor City, Woodstown, Alloway, Woodbury
Heights and Presidential Lakes Estates.

This shower may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3955 7539 3977 7540 4001 7455 3978 7446
      3958 7452
TIME...MOT...LOC 2015Z 261DEG 45KT 3969 7523

JRK
Local storm report, Mar 1, 3:31 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 PM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     TSTM WND DMG     CHURCH HILL             39.14N  75.98W
03/01/2017                   QUEEN ANNES        MD   PUBLIC

            NUMEROUS TREES REPORTED DOWN WITH A SHED ROOF DAMAGED.

&&

EVENT NUMBER PHI1700393

MEOLA
Special weather statement, Mar 1, 3:43 PM EST, 17 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
343 PM EST WED MAR 1 2017

NJZ018>020-022-024>027-012115-
Coastal Atlantic-Northwestern Burlington-Camden-Coastal
Ocean-Ocean-Atlantic-Atlantic Coastal Cape May-Southeastern
Burlington-
343 PM EST WED MAR 1 2017

...A LINE OF SHOWERS WILL AFFECT CENTRAL ATLANTIC...CENTRAL OCEAN...
SOUTHEASTERN CAMDEN...EASTERN GLOUCESTER...NORTHEASTERN CAPE MAY AND
SOUTHERN BURLINGTON COUNTIES...

At 343 PM EST, radar indicated showers were located along a line
extending from near Chesilhurst to near Shamong to near Northfield.
Movement was east at 60 mph.

Winds in excess of 40 mph are possible with these showers.

Locations impacted include...
Toms River, Atlantic City, Evesham, Voorhees, Medford, Barnegat,
Pleasantville, Lindenwold, Hammonton, Beachwood, Somers Point,
Ventnor City, Brigantine, Northfield, Absecon, Berlin, Tabernacle,
Shamong, Margate City and Egg Harbor City.

LAT...LON 3962 7419 3963 7426 3958 7422 3956 7441
      3941 7440 3949 7431 3942 7434 3930 7457
      3963 7471 3966 7491 3985 7502 3998 7451
      3999 7411 3981 7417 3978 7411 3980 7417
      3975 7420 3974 7416 3976 7410
TIME...MOT...LOC 2043Z 259DEG 55KT 3974 7492 3981 7465 3940 7461

JRK
Local storm report, Mar 1, 3:46 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 PM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     CAPE MAY COURT HOUSE    39.08N  74.82W
03/01/2017                   CAPE MAY           NJ   TRAINED SPOTTER

            TREE DOWN ON GOSHEN RD.

&&

EVENT NUMBER PHI1700394

STAFF
Local storm report, Mar 1, 4:00 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
400 PM EST WED MAR 01 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0306 PM     MARINE TSTM WIND SHIP JOHN SHOAL NOS     39.30N  75.38W
03/01/2017  M55 MPH          ANZ430             NJ   NOS PLATFORM

&&

EVENT NUMBER PHI1700395

MEOLA

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 3:32 AM ESTGale WarningPHI36 hr
Mar 1, 2:00 PM ESTSevere Thunderstorm WarningPHISalem45 min
Mar 1, 2:21 PM ESTSpecial Marine WarningPHI54 min
Mar 1, 2:45 PM ESTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland60 min
Mar 1, 2:46 PM ESTSpecial Weather StatementPHICamden, Gloucester29 min
Mar 1, 2:55 PM ESTSpecial Weather StatementPHIHunterdon, Morris, Somerset, Sussex, Warren35 min
Mar 1, 2:57 PM ESTSpecial Marine WarningPHI63 min
Mar 1, 3:09 PM ESTWind AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more19 hr
Mar 1, 3:16 PM ESTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Salem44 min
Mar 1, 3:43 PM ESTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Ocean32 min
Mar 1, 3:52 PM ESTSpecial Marine WarningPHI83 min
Mar 1, 4:00 PM ESTSevere Thunderstorm WarningPHIBurlington, Ocean31 min
Mar 1, 2:02 PM ESTSpecial Weather StatementPHIBerks, Chester, Lehigh43 min
Mar 1, 2:09 PM ESTSevere Thunderstorm WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery, Northampton51 min
Mar 1, 2:31 PM ESTSpecial Weather StatementPHINorthampton29 min
Mar 1, 2:09 PM ESTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot51 min

Nearby

Special Marine Warnings in New Jersey, 2017Every special marine warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.